Oscillatory behavior of iterative linear ordinary differential equations depends on their order

František Neuman

Archivum Mathematicum (1986)

  • Volume: 022, Issue: 4, page 187-192
  • ISSN: 0044-8753

How to cite

top

Neuman, František. "Oscillatory behavior of iterative linear ordinary differential equations depends on their order." Archivum Mathematicum 022.4 (1986): 187-192. <http://eudml.org/doc/18195>.

@article{Neuman1986,
author = {Neuman, František},
journal = {Archivum Mathematicum},
keywords = {iterative differential equations; disconjugacy; linear homogeneous differential equation; second order equation},
language = {eng},
number = {4},
pages = {187-192},
publisher = {Department of Mathematics, Faculty of Science of Masaryk University, Brno},
title = {Oscillatory behavior of iterative linear ordinary differential equations depends on their order},
url = {http://eudml.org/doc/18195},
volume = {022},
year = {1986},
}

TY - JOUR
AU - Neuman, František
TI - Oscillatory behavior of iterative linear ordinary differential equations depends on their order
JO - Archivum Mathematicum
PY - 1986
PB - Department of Mathematics, Faculty of Science of Masaryk University, Brno
VL - 022
IS - 4
SP - 187
EP - 192
LA - eng
KW - iterative differential equations; disconjugacy; linear homogeneous differential equation; second order equation
UR - http://eudml.org/doc/18195
ER -

References

top
  1. O. Borůvka, Linear Differential Transformations of the Second Order, The English Univ. Pгess, London 1971. (1971) Zbl0222.34002MR0463539
  2. P. Haгtman, On differential eąuations and the functions J μ 2 + Y μ 2 , Amer. J. Math. 83 (1961), 154-188. (1961) 
  3. Z. Hustý, Die Iteration homogener linearen Differentialgleichungen, Publ. Fac. Sci. Univ. J. E. Puгkyně (Bгno) 449 (1964), 23-56. (1964) Zbl0135.13101MR0196166
  4. F. Neuman, Geometrical approach to linear differential equations of the n-th order, Rend. Mat. 5 (1972), 579-602. (1972) Zbl0257.34029MR0324141
  5. V. Šeda, On a class of linear differential equations of order n, n 3 , Časopis Pěst. Mat. 92 (1967), 247-261. (1967) Zbl0189.37404MR0222390
  6. J. Vosmanský, Monotonic properties of zeros and extremants of the differential equation y'' + q(t)y = 0, Arch. Math. (Brno) 6 (1970), 37-73. (1970) Zbl0239.34014MR0296420

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.